Ilmanen’s lemma on insertion of C 1,1 functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 203-219
@article{RSMUP_2010__124__203_0,
     author = {Fathi, Albert and Zavidovique, M.},
     title = {Ilmanen's lemma on insertion of C$^{1,1}$ functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {203-219},
     zbl = {1210.26013},
     mrnumber = {2752686},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__203_0}
}
Fathi, A.; Zavidovique, M. Ilmanen’s lemma on insertion of C$^{1,1}$ functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 203-219. http://www.numdam.org/item/RSMUP_2010__124__203_0/

[1] P. Bernard, Lasry-Lions regularization and a Lemma of Ilmanen. Preprint (2009).

[2] P. Cannarsa - C. Sinestrari, Semiconcave functions, Hamilton-Jacobi equations, and optimal control. Progress in Nonlinear Differential Equations and their Applications, 58. Birkhäuser Boston, Inc., Boston, MA, 2004. | MR 2041617 | Zbl 1095.49003

[3] P. Cardaliaguet, Front propagation problems with nonlocal terms. II. J. Math. Anal. Appl., 260, no. 2 (2001), pp. 572--601. | MR 1845570 | Zbl 1002.35064

[4] A. Fathi, Partitions of unity for countable cover. Amer. Math. Month., 104 (1997), pp. 720--723. | MR 1476756 | Zbl 0904.54014

[5] A. Fathi - A. Figalli, Optimal transportation on non-compact manifolds. Israel J. Math., 175 (2010), pp. 1--58. | MR 2607536 | Zbl 1198.49044

[6] A. Griewank - P. J. Rabier, On the smoothness of convex envelopes. Trans. Amer. Math. Soc., 322, no. 2 (1990), pp. 691--709. | MR 986024 | Zbl 0712.49010

[7] M. Hirsch, Differential topology. Graduate Texts in Mathematics, 33 (Springer, 1976). | MR 1336822 | Zbl 0356.57001

[8] T. Ilmanen, The level-set flow on a manifold. Proc. Sympos. Pure Math., 54 (1993), pp. 93--204, Amer. Math. Soc. | MR 1216585 | Zbl 0827.53014

[9] B. Kirchheim - J. Kristensen, Differentiability of convex envelopes. C. R. Acad. Sci. Paris Sér. I Math., 333, no. 8 (2001), pp. 725--728. | MR 1868942 | Zbl 1053.49013

[10] R. T. Rockafellar, Convex analysis. Princeton UP, Princeton, NJ, 1970. | MR 274683 | Zbl 0932.90001